# SDR DXTA2009062203693

- Difficulty date: June 21, 2009
- Submitted: June 22, 2009
- Operation: Air carrier
- Aircraft: N307QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800130
- Aircraft time: 2,004 hours, 1,294 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Unknown
- Condition: Unknown
- Location: Oxygen System
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

AFTER 30 MINUTES ON OXYGEN AT FL410, RT SIDE O2 MASK STOPPED DELIVERING O2 IN ALL MODES. LT SIDE O2 MASK RESULTED IN SAME. GAUGE READ 1600 NR ON PREFLIGHT AND INDICATED 1400 NR AT FAILURE. OUTSIDE GAUGE ALSO READ 1400 NR.  PERFORMED OXYGEN CYLINDER/REGULATOR INSP CHECK. OXYGEN REGULATOR IS SAFETY ON AND NO LEAKS FOUND, PERFORMED OXYGEN SYS CHECK IAW MFG OPERATION HANDBOOK (AFM), OPERATION CHECK NORMAL. SERVICED OXYGEN SYS IAW MM (REV 15) 12-16-00 (REV 12).
